I started my period on the 14th and finished on the 18th. Everything was normal that week. My boyfriend and I had sex on the 22nd and the 23rd and yesterday afternoon, I noticed some brown discharge when I went to the bathroom. I was kind of crampy all evening.
I'm not crampy today but I'm still having this brown discharge.
I've been on birth control for 2.5 months and my boyfriend and I used a condom. I know that right after you have your period, brown discharge is normal cuz it's the old blood but I've never had this happen so many days after my period ended.
I've been reading about others in similar situations on other sites and starting to scare myself. Any idea what this could be??
Hi! If you were my patient, I would advise you to do a pregnancy test first, Then if that is negative, I would advise you that what you have is probably just breakthrough bleeding. It is more common if you have missed a pill or taken one late. It will probably stop when you start your next package of pills. There are some other ways to get it to stop sooner (eg doubling up your dose for a few days) if you want to contact your doctor, he/she could probably help you out. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.